# SDR 98ZZZX1849

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9790J
- Make and model: Piper PA 28-180
- Aircraft serial: 283992
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: VR371
- Condition: Noisy
- Location: Alternator Cont
- Part time: 100 hours
- Component: Electrodelta
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF WOULD NOT POINT BELOW 500 HKZ DUE TO ELECTRICAL NOISE GENERATED BY ALTERNATOR SYSTEM.  FOUND THIS TYPE UNIT CAUSED INTERFERENCE DUE TO SWITCHING FREQUENCY OF REGULATION SYSTEM.  ELEIMINATED PROBLEM BY RETURNING ALTERNATOR CONTROL SYSTEM TO OLDER LOW FREQUENCY REGULATOR SYSTEM.
